Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 12, 2025, 9:23 AM CDT for 4 counties in Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2025, 9:23 AM CDT (14:23 UTC)
- Expired
- Jun 12, 2025, 3:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, TX, Goliad County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 93 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KNGP), launched 12:00Z, 2.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2602 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted.
946
WGUS54 KCRP 121423
FFWCRP
TXC057-175-391-469-121730-
/O.NEW.KCRP.FF.W.0009.250612T1423Z-250612T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
923 AM CDT Thu Jun 12 2025
The National Weather Service in Corpus Christi has issued a
* Flash Flood Warning for...
Southeastern Goliad County in south central Texas...
Northeastern Refugio County in south central Texas...
Southwestern Victoria County in south central Texas...
West Central Calhoun County in south Texas...
* Until 1230 PM CDT.
* At 923 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 3 inches of rain have fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
McFaddin, Tivoli and Green Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2868 9734 2857 9692 2858 9681 2852 9676
2846 9687 2842 9697 2837 9726 2852 9756
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
NC3 follow-up statements
446
WGUS54 KCRP 121725
FFWCRP
TXC057-175-391-469-121930-
/O.EXT.KCRP.FF.W.0009.000000T0000Z-250612T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
1225 PM CDT Thu Jun 12 2025
The National Weather Service in Corpus Christi has extended the
* Flash Flood Warning for...
Southeastern Goliad County in south central Texas...
Northeastern Refugio County in south central Texas...
Southwestern Victoria County in south central Texas...
West Central Calhoun County in south Texas...
* Until 230 PM CDT.
* At 1225 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 5 inches of rain have fallen. Additional rainfall amounts up
to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
McFaddin, Tivoli and Green Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2868 9734 2857 9692 2858 9681 2852 9676
2846 9687 2842 9697 2837 9726 2852 9756
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
NC073
WGUS54 KCRP 121924
FFWCRP
TXC057-175-391-469-122030-
/O.EXT.KCRP.FF.W.0009.000000T0000Z-250612T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
224 PM CDT Thu Jun 12 2025
The National Weather Service in Corpus Christi has extended the
* Flash Flood Warning for...
Southeastern Goliad County in south central Texas...
Northeastern Refugio County in south central Texas...
Southwestern Victoria County in south central Texas...
West Central Calhoun County in south Texas...
* Until 330 PM CDT.
* At 224 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 5 inches of rain have fallen. Additional rainfall amounts up
to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
McFaddin, Tivoli and Green Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2868 9734 2857 9692 2858 9681 2852 9676
2846 9687 2842 9697 2837 9726 2852 9756
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
NC830
WGUS74 KCRP 122026
FFSCRP
Flash Flood Statement
National Weather Service Corpus Christi TX
326 PM CDT Thu Jun 12 2025
TXC057-175-391-469-122036-
/O.EXP.KCRP.FF.W.0009.000000T0000Z-250612T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun TX-Goliad TX-Refugio TX-Victoria TX-
326 PM CDT Thu Jun 12 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 330 PM CDT THIS AFTERNOON FOR
SOUTHEASTERN GOLIAD, NORTHEASTERN REFUGIO, SOUTHWESTERN VICTORIA AND
WEST CENTRAL CALHOUN COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 PM CDT for a portion of
south Texas.
A Flood Watch remains in effect until 700 PM CDT for a portion of
south Texas.
&&
LAT...LON 2868 9734 2857 9692 2858 9681 2852 9676
2846 9687 2842 9697 2837 9726 2852 9756
$$
NCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 7:44 AM CDT, 1 hour 39 minutes earlier. Its key messages:
- Updated at 737 AM CDT Thu Jun 12 2025
- Low to moderate (20-40%) chance of showers and thunderstorms continue tonight through the weekend.
- Marginal risk of severe thunderstorms through Thursday
- Marginal to a slight risk for Excessive Rainfall through Friday morning.
Area forecast discussion, Jun 12, 7:44 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 744 AM CDT Thu Jun 12 2025 ...New UPDATE... .UPDATE... Issued at 737 AM CDT Thu Jun 12 2025 Issued Flood Watch for the Victoria Area for Today given the current radar trends, Moderate ERO and slow moving synoptic scale trough advancing across the state. Increased PoPs as well. Grids have been updated and sent. && .KEY MESSAGES... Updated at 737 AM CDT Thu Jun 12 2025 - Low to moderate (20-40%) chance of showers and thunderstorms continue tonight through the weekend. - Marginal risk of severe thunderstorms through Thursday - Marginal to a slight risk for Excessive Rainfall through Friday morning. && .DISCUSSION... Issued at 1154 PM CDT Wed Jun 11 2025 Ongoing convection early this morning will be focused mainly over the Victoria Crossroads and along the northern Coastal Bend. A few of these storms could be strong to severe with strong wind gusts and hail possible. Another round of thunderstorms is likely this afternoon and evening across the Coastal Plains and Victoria Crossroads when an outflow boundary from storms to the north pushes into the area. These storms are more likely (though the risk is still marginal) to produce some strong to severe winds. PWAT values from tonight's upper air release are 1.94 inches (~80th percentile). This moisture will continue through at least Friday so any of these storms could produce locally heavy rainfall. This has led to a marginal risk of excessive rainfall over the Brush Country and southern Coastal Plains and a slight risk over the northern Coastal Plains and Victoria Crossroads. Additional rainfall totals from 0.25" across the southwest to 2.5" across the Victoria Crossroads are possible. Locally higher values are possible which could lead to isolated to scattered flash flooding. Precipitation chances will diminish over the weekend, though low to medium chances (20-40%) will persists over the Victoria Crossroads and the Coastal Bend as a mid-level trough extends into our area. && .AVIATION... (12Z TAFS) Issued at 609 AM CDT Thu Jun 12 2025 A mixture of MVFR to VFR conditions still remain over the region. A line of convection is continuing to march its way southwards into the region. It is currently approaching the VCT terminal currently. This is still expected to move into the northern Coastal Plains shortly. A low to medium chance for showers and thunderstorms will linger through the day excluding LRD. Expect category changes near any storms though, VFR conditions are expected to prevail across all sites by mid to late morning. && .MARINE... Issued at 1154 PM CDT Wed Jun 11 2025 A moderate to at times fresh breeze (BF 4-5) will persist into next week, with periods of Small Craft Exercise Caution conditions. A low to moderate (20-50%) chance of rain is expected daily through early next week. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 93 79 93 80 / 40 20 20 10 Victoria 88 76 91 77 / 90 20 40 10 Laredo 100 79 102 80 / 10 10 10 0 Alice 97 76 97 78 / 40 10 20 0 Rockport 89 81 89 82 / 50 30 30 10 Cotulla 98 78 100 79 / 30 10 10 0 Kingsville 96 78 95 78 / 40 10 20 10 Navy Corpus 89 81 89 82 / 40 20 30 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...Flood Watch until 7 PM CDT this evening for TXZ233-234-247-347. GM...None. && SHORT TERM...JM/75 LONG TERM...JM/75 DISCUSSION...JM/75 AVIATION...TE/81
In the hours before
Special weather statement, Jun 12, 6:37 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
637 AM CDT Thu Jun 12 2025
TXZ231-232-121215-
Live Oak TX-Bee TX-
637 AM CDT Thu Jun 12 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LIVE OAK AND WEST
CENTRAL BEE COUNTIES THROUGH 715 AM CDT...
At 636 AM CDT, Doppler radar was tracking a strong thunderstorm over
River Creek Acres, or over George West, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
George West, Oakville, River Creek Acres, Ray Point, and Karon.
This includes the following highways...
Interstate 37 between mile markers 51 and 68.
US Highway 281 between mile markers 628 and 634.
US Highway 59 between mile markers 708 and 724.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2825 9798 2830 9817 2853 9812 2842 9782
TIME...MOT...LOC 1136Z 210DEG 9KT 2832 9807
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
NMPSpecial weather statement, Jun 12, 6:50 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
650 AM CDT Thu Jun 12 2025
TXZ233-234-246-247-121230-
Inland Calhoun TX-Victoria TX-Inland Refugio TX-Goliad TX-
650 AM CDT Thu Jun 12 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CALHOUN...
VICTORIA...GOLIAD AND NORTH CENTRAL REFUGIO COUNTIES THROUGH 730 AM
CDT...
At 650 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles northeast of Salem
to near Saxet Lakes to near Runge. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Victoria, Goliad, McFaddin, Guadalupe, Fannin, Victoria Colony Creek
Country Club, Weesatche, Weser, Nursery, Victoria Riverside Park,
Victoria College, Victoria Mall, Saxet Lakes, Brentwood Subdivision,
Inez, Salem, Telferner, Charco, Downtown Victoria, and Fordtran.
This includes the following highways...
US Highway 183 between mile markers 628 and 652.
US Highway 59 between mile markers 624 and 680.
US Highway 77 between mile markers 560 and 602.
US Highway 87 between mile markers 798 and 830.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
2885 9670 2882 9672 2876 9667 2848 9691
2855 9765 2871 9771 2892 9742 2887 9730
2910 9698
TIME...MOT...LOC 1150Z 331DEG 17KT 2907 9686 2879 9709 2886 9769
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
NMPLocal storm report, Jun 12, 7:58 AM CDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
758 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM Rain 4 E Nursery 28.92N 97.03W
06/12/2025 M6.54 Inch Victoria TX Mesonet
Mesonet Site recorded 2.5 inch per hour
rainfall rate.
&&Local storm report, Jun 12, 8:32 AM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
832 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM Rain 3 NW Victoria 28.86N 97.01W
06/12/2025 M7.05 Inch Victoria TX Mesonet
&&
JMLocal storm report, Jun 12, 8:34 AM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
834 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM Rain 2 NE Schroeder 28.82N 97.20W
06/12/2025 M5.34 Inch Goliad TX Mesonet
&&
JMLocal storm report, Jun 12, 8:50 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
850 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM Rain 2 NNW Telferner 28.86N 96.85W
06/12/2025 E4.00 Inch Victoria TX Cocorahs
4 inches of rain has fallen in past 2 hours.
&&
JMThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 12:56 AM CDT | Special Weather Statement | CRP | Victoria | 64 min |
| Jun 12, 3:36 AM CDT | Areal Flood Advisory | CRP | Calhoun, Victoria | 3 hr |
| Jun 12, 4:09 AM CDT | Special Weather Statement | CRP | Victoria | 21 min |
| Jun 12, 4:12 AM CDT | Special Weather Statement | CRP | Victoria | 33 min |
| Jun 12, 4:26 AM CDT | Special Weather Statement | CRP | Victoria | 49 min |
| Jun 12, 5:17 AM CDT | Areal Flood Advisory | CRP | Victoria | 3 hr |
| Jun 12, 6:07 AM CDT | Special Weather Statement | CRP | Goliad, Victoria | 38 min |
| Jun 12, 6:37 AM CDT | Special Weather Statement | CRP | Live Oak | 38 min |
| Jun 12, 6:50 AM CDT | Special Weather Statement | CRP | Goliad, Victoria | 40 min |
| Jun 12, 7:07 AM CDT | Flood Watch | CRP | Aransas, Bee, Calhoun, Goliad, Refugio, Victoria | 12 hr |
| Jun 12, 7:18 AM CDT | Flash Flood Warning | CRP | Calhoun, Goliad, Victoria | 3 hr |
| Jun 12, 9:15 AM CDT | River Flood Warning | CRP | Goliad, Victoria | 24 hr |
| Jun 12, 9:18 AM CDT | River Flood Warning | CRP | Victoria | 24 hr |
| Jun 12, 9:20 AM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 28 days |
| Jun 12, 9:22 AM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 6 days |
| Jun 12, 9:50 AM CDT | Special Weather Statement | CRP | Live Oak | 55 min |
| Jun 12, 9:59 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Live Oak | 46 min |
| Jun 12, 10:25 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 12, 10:27 AM CDT | Flash Flood Warning | CRP | Calhoun, Goliad, Victoria | 5 hr |
| Jun 12, 10:34 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak | 5 hr |
| Jun 12, 10:43 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 47 min |
| Jun 12, 11:45 AM CDT | Special Weather Statement | CRP | Aransas, Refugio | 60 min |
| Jun 12, 1:18 PM CDT | Special Weather Statement | CRP | Live Oak | 57 min |
| Jun 12, 1:37 PM CDT | Special Weather Statement | CRP | La Salle | 38 min |
| Jun 12, 3:02 PM CDT | Special Weather Statement | CRP | Jim Wells | 43 min |
| Jun 12, 3:09 PM CDT | Areal Flood Advisory | CRP | Aransas, Refugio, San Patricio | 3 hr |
| Jun 12, 3:16 PM CDT | Special Marine Warning | CRP | 59 min | |
| Jun 12, 3:19 PM CDT | Special Weather Statement | CRP | San Patricio | 41 min |
| Jun 12, 3:28 PM CDT | Special Weather Statement | CRP | Nueces | 47 min |
| Jun 12, 3:31 PM CDT | Severe Thunderstorm Warning | CRP | Nueces | 44 min |
| Jun 12, 3:38 PM CDT | Special Weather Statement | CRP | San Patricio | 37 min |
| Jun 12, 3:50 PM CDT | Special Weather Statement | CRP | Kleberg | 40 min |
| Jun 12, 4:10 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 50 min |
| Jun 12, 4:13 PM CDT | Special Marine Warning | CRP | 92 min | |
| Jun 12, 4:20 PM CDT | Special Weather Statement | CRP | Aransas | 40 min |
| Jun 12, 5:00 PM CDT | Special Marine Warning | CRP | 30 min | |
| Jun 12, 5:03 PM CDT | Special Marine Warning | CRP | 27 min | |
| Jun 12, 5:40 PM CDT | Special Marine Warning | CRP | 80 min | |
| Jun 12, 6:56 PM CDT | Special Marine Warning | CRP | 64 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.